# SDR AT9900585

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION AT TIMCO LAKE CITY FL, FOUND LEFT WING PANEL NR 1144 CORRODED.  REMOVED CORROSION AND INSTALLED A DOUBLER REPAIR IAW DC9 SRM 57-01 FIG NR 5.
